# SDR DBCA2011103000004

- Difficulty date: October 30, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N945HC
- Make and model: Lear 45LEAR
- Aircraft serial: 45109
- Aircraft time: 6,314 hours, 7,006 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 116516
- Part serial: 129
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START IN FXE NO BLEED AIR WAS AVAILABLE IN CABIN.  CREW RETURNED TO PARKING AND SHUTDOWN; CONTACTED STERLING MAINTENANCE.  TROUBLESHOOTING COMPLETED BY BOMBARDIER FOUND ECS CONTROLLER FAILED.  ECS CONTROLLER REPLACED BY BOMBARDIER.  ALL OPS CHECKS GOOD.
